The Annals of Probability

Errata to “Distance covariance in metric spaces”

Russell Lyons

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We correct several statements and proofs in our paper, Ann. Probab. 41, no. 5 (2013), 3284–3305.

Article information

Ann. Probab., Volume 46, Number 4 (2018), 2400-2405.

Received: July 2017
First available in Project Euclid: 13 June 2018

Permanent link to this document

Digital Object Identifier

Primary: 62H20: Measures of association (correlation, canonical correlation, etc.) 62G20: Asymptotic properties 51K99: None of the above, but in this section
Secondary: 62H15: Hypothesis testing 30L05: Geometric embeddings of metric spaces

Negative type hypothesis testing independence distance correlation Brownian covariance


Lyons, Russell. Errata to “Distance covariance in metric spaces”. Ann. Probab. 46 (2018), no. 4, 2400--2405. doi:10.1214/17-AOP1233.

Export citation


  • Brouwer, A. E. and Haemers, W. H. (2012). Spectra of Graphs. Universitext. Springer, New York.
  • Jakobsen, M. E. (2017). Distance Covariance in Metric Spaces: Non-Parametric Independence Testing in Metric Spaces. Master’s thesis. Univ. Copenhagen. Available at